# SDR CALA2013120593472

- Difficulty date: November 27, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 74,926 hours, 27,597 cycles
- Engine: Pwa PW2040
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Faulty
- Location: Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE, FLIGHT DIVERTED.  R & R FSEU 1 IAW AMM 27-51-01 AS PRECAUTION, OPERATIONS CHECKED GOOD.  RAN SLAT & FLAPS IN NORMAL & ALTERNATE OPERATIONS, OPERATIONS CHECKED GOOD.  VISUALLY INSPECTED ROTARY ACTUATORS OVERLOAD INDICATORS, ALL NORMAL, OK FOR FLIGHT.  PERFORMED TROUBLESHOOTING IAW FIM 27-81-00, 101, FIG 104, BLOCK 1B. NO FAULTS.
